Versione Italiana


Angelo Felice Lopez



               
PUBLICATIONS and PREPRINTS
                   (Please note: the link to MathSciNet is available to subscribers only

54. V. Antonelli, G. Casnati, A.F. Lopez, D. Raychaudhury
      On varieties with Ulrich twisted conormal bundles
     
Preprint 2023 (arXiv:2306.00113).
[pdf] MathSciNet

53. A.F. Lopez, D. Raychaudhury
      On varieties with Ulrich twisted tangent bundles
     
Preprint 2023 (arXiv 2023:2301:03104). To appear on Annali di Matematica Pura ed Applicata.
[pdf] MathSciNet

52. A.F. Lopez
     
On the extendability of projective varieties: a survey. (with an appendix by Thomas Dedieu).
     
In: The art of doing Algebraic Geometry, Trends in Mathematics, dedicated to Ciro Ciliberto,
     
Birkhäuser/Springer, Cham, 2023.
[pdf] MathSciNet

51. A.F. Lopez, J.C. Sierra
      A geometrical view of Ulrich vector bundles
     
International Mathematics Research Notices IMRN (2023), no. 11. 9754-9776
. [pdf] MathSciNet

 
50. G. Casnati, A.F. Lopez
      On a remark by Daniel Ferrand
     
Preprint 2022 (arXiv:2212:04158).
[pdf] MathSciNet

49. A.F. Lopez
      On varieties with Ulrich twisted normal bundles
     
Preprint 2022 (arXiv:2205:06602). To appear on Perspectives on four decades: Algebraic Geometry 1980-2020.
      In memory of Alberto Collino. Trends in Mathematics, Birkhäuser. 
[pdf] MathSciNet

48. A.F. Lopez, R. Muñoz, J.C. Sierra
      On the classification of non big Ulrich vector bundles on fourfolds
      Preprint 2022 (arXiv:2205.10143). To appear on Annali della Scuola Normale Superiore, Classe di Scienze,
[pdf] MathSciNet

47. A.F. Lopez, R. Muñoz, J.C. Sierra
      Non-big Ulrich bundles: the classification on quadrics and the case of small numerical dimension
     
Preprint 2022 (arXiv:2201.06019). To appear on Manuscripta Mathematica. 
[pdf] MathSciNet

46. A.F. Lopez
      On the positivity of the first Chern class of an Ulrich vector bundle
     
Communications in Contemporary Mathematics 24 (2022), no 9,
Paper No. 2150071, 22 pp.. [pdf]  MathSciNet
 

45. A.F. Lopez
      Augmented and restricted base loci of cycles
     
Annales de l'Institut Fourier (Grenoble) 72 (2022), no. 1, 435-464. [pdf] MathSciNet
 

44. A.F. Lopez, R. Muñoz
      On the classification of non-big Ulrich vector bundles on surfaces and threefolds
     
International Journal of Mathematics 32 (2021), no. 14, Paper no. 2150111, 18pp.
[pdf] MathSciNet

43. U. Bruzzo, A. Grassi, A.F. Lopez
      Existence and density of general components of the Noether-Lefschetz locus on normal threefolds
     
International Mathematics Research Notices 2021, no. 17, 13416-1433.
[pdf] MathSciNet

42. A.F. Lopez
      On the existence of Ulrich vector bundles on some irregular surfaces
     
Proceedings of the American Mathematical Society 149 (2021), n. 1, 13-26.
[pdf]
MathSciNet

41. C. Ciliberto, A.F. Lopez, R. Miranda
      Corrigendum to: Classification of varieties with canonical curve section via Gaussian maps on canonical curves
     
American Journal of Mathematics, 143 (2021), no. 6, 1661-1663.
[pdf] MathSciNet

40. F. Bastianelli, A. Kouvidakis, A.F. Lopez, F. Viviani     
     
Effective cycles on the symmetric product of a curve,  II: the Abel-Jacobi faces.
        Atti della Accademia Nazionale dei Lincei. Rendiconti Lincei-Matematica e Appplicazioni, 31 (2020), 839-878.
  [pdf] MathSciNet


39. A.F. Lopez
      On the existence of Ulrich vector bundles on some surfaces of maximal Albanese dimension.
     
European Journal of Mathematics 5 (2019), no. 3, 958-963. [pdf] MathSciNet

38. F. Bastianelli, A. Kouvidakis, A.F. Lopez, F. Viviani
      Effective cycles on the symmetric product of a curve, I: the diagonal cone. (with an appendix by Ben Moonen)
     
Transactions of the American Mathematical Society 372 (2019), no. 12, 8709-8758.
[pdf] MathSciNet

37. C. Keem, Y.H. Kim, A.F. Lopez     
     
Irreducibility and components rigid in moduli of the Hilbert scheme of smooth curves.
         Mathematische Zeitschrift 292 (2019), no. 3-4, 1207-1222. [pdf] MathSciNet


36.
S. Cacciola, A.F. Lopez, F. Viviani
     
Moriwaki divisors and the augmented base loci of divisors on the moduli space of curves.
         Michigan Mathematical Journal 65 (2016), no. 3, 533-546. [pdf] MathSciNet


35. A.F. Lopez     
     
Augmented base loci and restricted volumes on normal varieties, II: the case of real
      divisors.

         Mathematical Proceedings of the Cambridge Philosophical Society 159 (2015), no. 3,
      517-527
. [pdf] MathSciNet

34.
A.L.Knutsen, A.F. Lopez
      Projective normality and the generation of the ideal of an Enriques surface
.
     
Advances in Geometry 15 (2015) no. 3, 339-348. [pdf] MathSciNet

33. A.L. Knutsen, A.F. Lopez

      Brill-Noether theory of curves on Enriques surfaces II: the
Clifford index.
     
Manuscripta Mathematica 147 (2015), no. 1-2, 193-237. [pdf] MathSciNet     


32. S. Boucksom, S. Cacciola, A.F. Lopez

      Augmented base loci and restricted volumes on normal varieties.

         Mathematische Zeitschrift 278 (2014), no. 3-4, 979-985. [pdf] MathSciNet

31. S. Cacciola, A.F. Lopez
     
Nakamaye's theorem on log canonical pairs.
         Annales de l'Institut Fourier (Grenoble) 64 (2014), no. 6, 2283-2298. [pdf] MathSciNet

30. F. Cukierman, A.F. Lopez, I. Vainsencher
     
Enumeration of surfaces containing an elliptic quartic curve.
         Proceedings of the American Mathematical Society 142 (2014), no. 10, 3305-3313. 
     
[pdf] MathSciNet

29. A.L. Knutsen, A.F. Lopez, R. Muñoz
      On the proof of the genus bound for Enriques-Fano threefolds.

      Journal of the Ramanujan Mathematical Society 27 (2012), no. 3, 375-395. [pdf] MathSciNet

28. A.L. Knutsen, A.F. Lopez, R. Muñoz

      On the extendability of projective surfaces and a genus bound for Enriques-Fano
      threefolds.

      Journal of Differential Geometry 88 (2011), no. 3, 483-518.
[pdf] MathSciNet

27. A.F. Lopez, R. Muñoz, J.C. Sierra Garcia
      On the extendability of elliptic surfaces of rank two and higher.
      Annales de l'Institut Fourier (Grenoble) 59 (2009), no. 1, 311-346.
[pdf] MathSciNet

26. A.L.Knutsen, A.F. Lopez
      Brill-Noether theory of curves on Enriques surfaces I: the positive cone and gonality.
      Mathematische Zeitschrift 261 (2009), no. 3, 659-690.
[pdf] MathSciNet

25. L. Chiantini, A.F. Lopez

      Corrigendum to: Focal loci of families and the genus
of curves on surfaces.

      Proceedings of the American Mathematical Society 137 (2009), n. 11, 3951-3951.

     
[pdf] MathSciNet


24. A.L.Knutsen, A.F. Lopez
      Surjectivity of Gaussian maps for curves on Enriques surfaces.
      Advances in Geometry 7 (2007), no. 2, 215-247.
[pdf] MathSciNet

23. A.L.Knutsen, A.F. Lopez
      A sharp vanishing theorem for line bundles on K3 or Enriques surfaces.
      Proceedings of the American Mathematical Society 135 (2007), no. 11, 3495-3498.

         [pdf] MathSciNet

22. A.F. Lopez, C. Maclean
      Explicit Noether-Lefschetz for arbitary threefolds.

      Mathematical Proceedings of the Cambridge Philosophical Society 143 (2007),
      no. 2, 323-342.
[pdf] MathSciNet

21. L. Giraldo, A.F. Lopez, R. Muñoz
      On the existence of Enriques-Fano threefolds of index greater than one.
      Journal of Algebraic  Geometry 13 (2004), no. 1, 143-166.
[pdf] MathSciNet

20. A.F. Lopez, Z. Ran
      On the irreducibility of secant cones, and an application to linear normality.
      Duke Mathematical Journal 117 (2003), no. 3, 389-401.
[pdf] MathSciNet

19. L. Giraldo, A.F. Lopez, R. Muñoz
      On the projective normality of Enriques surfaces.

      Mathematische Annalen 324 (2002), no. 1, 135-158.
[pdf] MathSciNet

18. C. Ciliberto, A.F. Lopez
      On the number of moduli of extendable canonical curves.
      Nagoya Mathematical Journal 167 (2002), 101-115.
[pdf] MathSciNet

17. M.C. Chang, A.F. Lopez
      A linear bound on the Euler number of threefolds of Calabi-Yau and of general type.
      Manuscripta Mathematica 105 (2001), no. 1, 47-67.
[pdf] MathSciNet

16. L. Chiantini, A.F. Lopez, Z. Ran
      Subvarieties of generic hypersurfaces in any variety.

      Mathematical Proceedings of the Cambridge Philosophical Society 130 (2001),
      no. 2, 259-268.
[pdf] MathSciNet

15. C. Ciliberto, A.F. Lopez, R. Miranda
      On the Wahl map of plane nodal curves.
      In: Proceedings of the Symposium on Complex Analysis and Algebraic Geometry in
      memory of Michael Schneider, Bayreuth 1998. De Gruyter, Berlin-New York: 2000,
      155-163.
[pdf] MathSciNet

14. A.F. Lopez
      On the existence of components of the Hilbert scheme with the expected number of
      moduli, II.

      Communications in Algebra 27 (1999), no. 7, 3485-3493.
[pdf] MathSciNet

13. L. Chiantini, A.F. Lopez
      Focal loci of families and the genus of curves on surfaces.
      Proceedings of the American Mathematical Society 127 (1999), no. 12, 3451-3459.
     
[pdf] MathSciNet
     

12. C. Ciliberto, A.F. Lopez, R. Miranda
      Classification of varieties with canonical curve section via Gaussian maps on
      canonical
curves.
      American Journal of Mathematics 120 (1998), no. 1, 1-21.
[pdf] MathSciNet

11. C. Ciliberto, A.F. Lopez, R. Miranda
      Some remarks on the obstructedness of cones over curves of low genus.
      In: Higher dimensional complex varieties, Proceedings Trento 1994. De Gruyter,
      Berlin-New York: 1996, 167-182.
[pdf] MathSciNet

10. C. Ciliberto, A.F. Lopez, R. Miranda
      On the corank of Gaussian maps for general embedded K3 surfaces.
      Proceedings of the Hirzebruch 65 Conference on Algebraic Geometry (Ramat
      Gan, 1993), 141-157.
      Israel Mathematical Conference Proceedings, 9, Bar-Ilan Univ., Ramat Gan, 1996.
     
[pdf] MathSciNet

  9. A.F. Lopez

      Surjectivity of Gaussian maps on curves in \({\mathbb P}^r\) with general moduli.
      Journal of Algebraic Geometry 5 (1996), no. 4, 609-631.
[pdf] MathSciNet

  8. A.F. Lopez, P. Pirola
      On the curves through a general point of a smooth surface in
\({\mathbb P}^3\).
      Mathematische Zeitschrift 219 (1995), no. 1, 93-106.
[pdf] MathSciNet

  7. A.F. Lopez
      Noether-Lefschetz, space curves and mathematical instantons.
      Mathematische Annalen 298 (1994), no. 3, 385-402.
[pdf] MathSciNet

  6. C. Ciliberto, A.F. Lopez, R. Miranda
      Projective degenerations of K3 surfaces, Gaussian maps, and Fano threefolds.
      Inventiones Mathematicae 114 (1993), no. 3, 641-667.
[pdf] MathSciNet

  5. A.F. Lopez
      Hodge theory on the Fermat surface and the Picard number of a general surface in

      \({\mathbb P}^3\)
containing a plane curve.
      Bollettino dell'Unione Matematica Italiana 7-B (1993), no. 1,
1-22. [pdf] MathSciNet

  4. A.F. Lopez
      On the curves lying on a general surface containing a fixed space curve.
      Ricerche di Matematica vol. XLI (1992), no. 1, 21-40.
[pdf] MathSciNet

  3. C. Ciliberto, A.F. Lopez
      On the existence of components of the Noether-Lefschetz locus with given codimension.
      Manuscripta Mathematica 73 (1991), no. 4, 341-357.
[pdf] MathSciNet

  2. A.F. Lopez
      On the existence of components of the Hilbert scheme with the expected number of moduli.
      Mathematische Annalen 289 (1991), no. 3, 517-528.
[pdf] MathSciNet

  1. A.F. Lopez
      Noether-Lefschetz theory and the Picard group of projective surfaces.
      Memoirs of the American Mathematical Society 89 (1991), no. 438.
Google Books MathSciNet

         (paper version available upon request)